Hi everyone. I Was wondering if the burning that sometimes comes with lantus solostar pen could be caused, by a drop of insulin left on the tip of the needle after priming the pen? This makes since because lantus is slightly acidic and if any is left on the tip after prime it could be potentially causing the burning that sometimes happens after an injection.what do you think? Does this sound possible? Im trying to figure out why it burns badly at.times and other times its completely painless. What is your opnions on this, I’m curious.
I don’t know if it’s the drop of insulin but my Lantus would burn every single time, sometimes horribly and I didn’t always prime. Someone suggested injecting very slowly, it seemed to work but I don’t want to spend the time. I found that using the longer needles worked. No burning and I think they hurt less going in. Seems wrong, I know but it works!
Thank you for the tip! I know it does burn horriably not just a little sting but I mean a burn!! I will talk to my doctor about writing an rx for longer needles! Thanks again
I have found another possible cause on this i use a cotton ball and alcohol to wipe the tip and I noticed that it did not dry as quickly as using a prep cloth from the package so there could be some left on there not sure if it would come out with the prime or not.